Popular Pages :


Blog Comments

  1. solostar44's Avatar
    Quote Originally Posted by happydj
    Answers:
    1) It really is just 2 days loading, you stop loading after your 3rd dose.
    2) I experience sleeplessness my first week too, and periodically throughout P2. You may try to squeeze in some walking or light cardio to help exhaust yourself

    This forum is full of amazing, super supportive folks.

    Best of luck with your journey, it is a fun one! This forum is full of amazing, super supportive folks.

    THanks so much! ive never had trouble sleeping lol rather trouble staying awake! so i hope it will keep me up when i need to be up. i usually exercise like a mad man but now i cant do so much so i think that will help me again!
  2. happydj's Avatar
    Answers:
    1) It really is just 2 days loading, you stop loading after your 3rd dose.
    2) I experience sleeplessness my first week too, and periodically throughout P2. You may try to squeeze in some walking or light cardio to help exhaust yourself

    This forum is full of amazing, super supportive folks.

    Best of luck with your journey, it is a fun one! This forum is full of amazing, super supportive folks.